about 4 weeks ago, I began having a dull headache over my left temple - almost directly over my temporal artery. It comes and goes thoughout the day, doesn't wake me at night, and is easily relieved by Tylenol or Motrin. I have no dizzyness or visual disturbances. It began after a sinus infection which required a course of antibiotics and Prednisone. I had a large amount of fluid in both ears but worse in the left. The fluids and sinus infection resolved in about 10 days but these headaches started about a week later. My internist thought it might be medication withdrawal and advised me to go for several days without Tylenol or Motrin. I did so but with no change. I experience a stabbing pain in my temple with sneezing or coughing when the headache is present. It seems to come and go lasting about 30 min to an hour at a time and I will have about the same amount of time between headaches. I find no correlation to meals, caffeine, etc. It is not a severe headache at all but is just a dull ache except for the stabbing pain with sneezing or coughing. It also seems to intensify when I stoop or bend and then standup. The last couple of days it seems to be moving to under and over my eye as well. It is completely limited to the left side. I have had no problems with the right side at all. I take Allegra daily, I am on Novasc and Labetalol for BP (my BP is well controlled and is normal even when the headache is present.) I also take Actos daily for the management of psoriasis. Any ideas what could be causing this?
How are you?
It is quite possible that the sinusitis and ear infection has not resolved completely.
Please get an X ray or a CT scan done to make sure the sinusitis has completely resolved.
Headache on sneezing, bending forward, behind and over the eye is very typical of sinusitis.
Please undergo further evaluation and keep us posted!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.